Construction of skew cyclic codes over Fq + vFq

Fatmanur Gursoy, Irfan Siap, Bahattin Yildiz

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

In this paper skew cyclic codes over the the family of rings Fq+vFq with v2 = v are studied for the first time in its generality. Structural properties of skew cyclic codes over Fq + vFq are investigated through a decomposition theorem. It is shown that skew cyclic codes over this ring are principally generated. The idempotent generators of skew-cyclic codes over Fq and Fq+vFq have been considered for the first time in literature. Moreover, a BCH type bound is presented for the parameters of these codes.

Original languageEnglish (US)
Pages (from-to)313-322
Number of pages10
JournalAdvances in Mathematics of Communications
Volume8
Issue number3
DOIs
StatePublished - 2014
Externally publishedYes

Keywords

  • Codes over rings
  • Skew cyclic codes
  • Skew polynomial rings

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computer Networks and Communications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Construction of skew cyclic codes over Fq + vFq'. Together they form a unique fingerprint.

Cite this